[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Infusion site infection

I just got back from the Urgi-Center at my HMO, where I did receive a
prescription for an antibiotic for my infusion site infection.  Thanks to
the IP archives, I decided to call the advice nurse.   I changed my site
this morning, but neglected to remove the old set from my backside until
later this afternoon--when I noticed it was red, swollen and painful. 
The doctor didn't seem too concerned.  In fact, he said it was probably
just irritation from being rubbed by my pants.  I don't think so!  It's a
red, hardened, painful lump!  It's not just a little rash.

Was I right in asking for an antibiotic?  What would have happened if I
would have just applied anti-bacterial ointment?

Thanks for all your help!

Ruth (diagnosed 2/74; pumping since 12/01)
for HELP or to subscribe/unsubscribe, contact: